Shigeyoshi Owa, Zhworen Wu, "An application of Miller and Mocanu's result", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 323974, 3 pages, 1990. https://doi.org/10.1155/S0161171290000874
An application of Miller and Mocanu's result
The object of the present paper is to give an application of Miller and Mocanu's result for a certain integral operator.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.